Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 530209, 12 pages
http://dx.doi.org/10.1155/2012/530209
Research Article

The Liapunov Center Theorem for a Class of Equivariant Hamiltonian Systems

Department of Mathematics, Southeast University, Nanjing 210096, China

Received 6 May 2011; Revised 14 November 2011; Accepted 17 November 2011

Academic Editor: Roman Simon Hilscher

Copyright © 2012 Jia Li and Yanling Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. B. Gordon, “A theorem on the existence of periodic solutions to Hamiltonian systems with convex potential,” Journal of Differential Equations, vol. 10, pp. 324–335, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. A. Weinstein, “Normal modes for nonlinear Hamiltonian systems,” Inventiones Mathematicae, vol. 20, pp. 47–57, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. Moser, “Periodic orbits near an equilibrium and a theorem by Alan Weinstein,” Communications on Pure and Applied Mathematics, vol. 29, no. 6, pp. 724–747, 1976. View at Google Scholar · View at Zentralblatt MATH
  4. A. Weinstein, “Periodic orbits for convex Hamiltonian systems,” Annals of Mathematics, vol. 108, no. 3, pp. 507–518, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J.-C. van der Meer, The Hamiltonian Hopf Bifurcation, vol. 1160 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1985.
  6. M. Golubitsky and W. F. Langford, “Classification and unfoldings of degenerate Hopf bifurcations,” Journal of Differential Equations, vol. 41, no. 3, pp. 375–415, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. T. J. Bridges, “Bifurcation of periodic solutions near a collision of eigenvalues of opposite signature,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 108, no. 3, pp. 575–601, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. R. L. Devaney, “Reversible diffeomorphisms and flows,” Transactions of the American Mathematical Society, vol. 218, pp. 89–113, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Vanderbauwhede, Local Bifurcation and Symmetry, vol. 75 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1982.
  10. M. B. Sevryuk, Reversible Systems, vol. 1211 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1986.
  11. M. Golubitsky, M. Krupa, and C. Lim, “Time-reversibility and particle sedimentation,” SIAM Journal on Applied Mathematics, vol. 51, no. 1, pp. 49–72, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. A. Montaldi, R. M. Roberts, and I. N. Stewart, “Periodic solutions near equilibria of symmetric Hamiltonian systems,” Philosophical Transactions of the Royal Society of London A, vol. 325, no. 1584, pp. 237–293, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. Montaldi, M. Roberts, and I. Stewart, “Existence of nonlinear normal modes of symmetric Hamiltonian systems,” Nonlinearity, vol. 3, no. 3, pp. 695–730, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. S. W. Lamb and M. Roberts, “Reversible equivariant linear systems,” Journal of Differential Equations, vol. 159, no. 1, pp. 239–279, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. I. Hoveijn, J. S. W. Lamb, and R. M. Roberts, “Normal forms and unfoldings of linear systems in eigenspaces of (anti)-automorphisms of order two,” Journal of Differential Equations, vol. 190, no. 1, pp. 182–213, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. A. Buzzi and J. S. W. Lamb, “Reversible Hamiltonian Liapunov center theorem,” Discrete and Continuous Dynamical Systems B, vol. 5, no. 1, pp. 51–66, 2005. View at Google Scholar · View at Zentralblatt MATH
  17. G. R. Belitskii and A. Y. Kopanskii, “Sternberg theorem for equivariant Hamiltonian vector fields,” Nonlinear Analysis, vol. 47, no. 7, pp. 4491–4499, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Golubitsky, J. E. Marsden, I. Stewart, and M. Dellnitz, “The constrained Liapunov-Schmidt procedure and periodic orbits,” Fields Institute Communications, vol. 4, pp. 81–127, 1995. View at Google Scholar · View at Zentralblatt MATH
  19. M. Golubitsky and D. G. Schaeffer, Singularities and Groups in Bifurcation Theory. Vol. I, vol. 51 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1985.
  20. R. Abraham, J. E. Marsden, and T. Ratiu, Manifolds, Tensor Analysis, and Applications, vol. 75 of Applied Mathematical Sciences, Springer, New York, NY, USA, 2nd edition, 1988.
  21. R. Abraham and J. E. Marsden, Foundations of Mechanics, Addison-Wesley, Reading, Mass, USA, 2nd edition, 1978.